Research Repository

Fault Detection Filtering for Nonhomogeneous Markovian Jump Systems via a Fuzzy Approach

Li, F, Shi, Peng ORCID: 0000-0003-2668-7616, Lim, CC and Wu, L (2018) Fault Detection Filtering for Nonhomogeneous Markovian Jump Systems via a Fuzzy Approach. IEEE Transactions on Fuzzy Systems, 26 (1). 131 - 141. ISSN 1063-6706

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: fault detection filter; Markovian jump systems; Takagi–Sugeno fuzzy approach; cone complementarity linearization algorithm; residual signal; fault signal
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0801 Artificial Intelligence and Image Processing
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 08 Oct 2018 04:12
Last Modified: 08 Oct 2018 04:12
URI: http://vuir.vu.edu.au/id/eprint/37240
DOI: https://doi.org/10.1109/TFUZZ.2016.2641022
ePrint Statistics: View download statistics for this item
Citations in Scopus: 98 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar